MathSciNet Relay Station
MathSciNet bibliographic data
MR2899247 65R20 (45J05)
Berenguer, M. I.; Fernández Muñoz, M. V.; Garralda-Guillem, A. I.; Ruiz Galán, M. A sequential approach for solving the Fredholm integro-differential equation. Appl. Numer. Math. 62 (2012), no. 4, 297–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement